# SDR ASAA2016013115236

- Difficulty date: January 31, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,314 hours, 9,203 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFUELING PANEL CTR TANK QTY INDICATION GAUGE IS INOPERATIVE.  ACFT GROUNDED.
